Curvature of the L2-metric on the direct image of a family of Hermitian-Einstein vector bundles

Wing Keung To, Lin Weng

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For a holomorphic family of simple Hermitian-Einstein holomorphic vector bundles over a compact Kähler manifold, the locally free part of the associated direct image sheaf over the parameter space forms a holomorphic vector bundle, and it is endowed with a Hermitian metric given by the L2 pairing using the Hermitian-Einstein metrics. Our main result in this paper is to compute the curvature of the L2-metric. In the case of a family of Hermitian holomorphic line bundles with fixed positive first Chern form and under certain curvature conditions, we show that the L2-metric is conformally equivalent to a Hermitian-Einstein metric. As applications, this proves the semi-stability of certain Picard bundles, and it leads to an alternative proof of a theorem of Kempf.

Original languageEnglish
Pages (from-to)649-661
Number of pages13
JournalAmerican Journal of Mathematics
Volume120
Issue number3
Publication statusPublished - Jun 1998
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this